MathSciNet Relay Station
MathSciNet bibliographic data
MR1260186 (95g:13021) 13E05 (13J05)
Wan, Da Qing Noetherian subrings of power series rings. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1681–1686.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement